# SDR GTIA2017072402108

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 44,127 hours, 20,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SEAL BAD MAKE NOISE.TSM 52-11-00-810-A FOUND L1 DOOR SAFETY STRAP NOT FULLY RETRACTED IN DOOR FRAME BY 6'. RE-SECURED STRAP & PERFORMED GV1 OF DOOR SEAL PER AMM 52-10-00-220-006. NO DEFECTS. NOISE SUSPECTED TO BE FROM STRAP PREVENTING DOOR TO FULLY SEAL. A/C OK FOR CONTINUED OPERATION.
